# SDR VNAA202328020003

- Difficulty date: February 7, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N605NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15467
- Aircraft time: 7,801 hours, 6,751 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON SIDE SEAT RAIL BWT FS 485 TO FS 565+8 OF STGR15R
